# SDR DL72W950427

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Worn
- Location: Nr 3 Eng Nose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, NR 3 ENGINE NOSE COWL RING WAS FOUND WORN AT 3 O'CLOCK POSITION.  REPAIRED PER SRM 54-10-3 FIG 3.
